# SDR RAIA00802004

- Difficulty date: February 4, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N807HK
- Make and model: Emb EMB-145
- Aircraft serial: 145119
- Aircraft time: 19,524 hours, 18,406 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 8006 -RIC-EMERGENCY FLOOR PROXIMITY LIGHT INOPERATIVE.  MAINTENANCE RESEATED THE CONNECTOR TO THE AFFECTED LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
